It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board

  • COQ-10/Abilify/Topamax?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 09-20-2005, 06:55 AM   #1
    coffeegirl2
    Senior Veteran
    (female)
     
    coffeegirl2's Avatar
     
    Join Date: Jun 2005
    Posts: 663
    coffeegirl2 HB User
    COQ-10/Abilify/Topamax?

    Does anyone know if these drugs and supplements can be mixed together? I want to take COQ10 and I take Abilify and Topamax, but am leary of adding a supplement. I already take Omega 3 Fish Oil.

    Thanks

    Coffeegirl

     
    Sponsors Lightbulb
       
    Old 09-21-2005, 05:00 AM   #2
    GLSheridan
    Senior Veteran
    (female)
     
    GLSheridan's Avatar
     
    Join Date: Aug 2004
    Location: Suburban P
    Posts: 1,892
    GLSheridan HB User
    Re: COQ-10/Abilify/Topamax?

    Quote:
    Originally Posted by coffeegirl2
    Does anyone know if these drugs and supplements can be mixed together? I want to take COQ10 and I take Abilify and Topamax, but am leary of adding a supplement. I already take Omega 3 Fish Oil.

    Thanks

    Coffeegirl

    While there is no documented interaction with COQ10 and Abilify and Topamax, there is a major interaction with the Abilify and Topamax.

    Are you using the same doctor and pharmacy for both of these drugs?

     
    Old 09-21-2005, 05:32 PM   #3
    coffeegirl2
    Senior Veteran
    (female)
     
    coffeegirl2's Avatar
     
    Join Date: Jun 2005
    Posts: 663
    coffeegirl2 HB User
    Re: COQ-10/Abilify/Topamax?

    What does it cause? I use a pdoc and the pharmacist I use it at Walgreens.

    Please tell me... Gosh, I want to know!!

    Thank you..

    Coffeegirl

     
    Old 09-22-2005, 05:20 AM   #4
    GLSheridan
    Senior Veteran
    (female)
     
    GLSheridan's Avatar
     
    Join Date: Aug 2004
    Location: Suburban P
    Posts: 1,892
    GLSheridan HB User
    Re: COQ-10/Abilify/Topamax?

    Quote:
    Originally Posted by coffeegirl2
    What does it cause? I use a pdoc and the pharmacist I use it at Walgreens.

    Please tell me... Gosh, I want to know!!

    Thank you..

    Coffeegirl
    I don't want to cause you worrying!

    Using both may increase the risk of oligohidrosis (decreased swelling) and hypothermia. It can also affect your electrolytes, and make it difficult for your body to adjust in hot temperatures. Use of both can also cause a greater depressive effect on the central nervous system.

    I'm sure that your physician and pharmacist are aware of the interaction and have decided that you're safe. It's just something that needs to be monitored. You probably are having no problems at all, but do contact your physician if you find that you aren't sweating as usual.

     
    Old 09-22-2005, 02:18 PM   #5
    coffeegirl2
    Senior Veteran
    (female)
     
    coffeegirl2's Avatar
     
    Join Date: Jun 2005
    Posts: 663
    coffeegirl2 HB User
    Re: COQ-10/Abilify/Topamax?

    Thanks. I am using a pdoc and different pharmacy for the meds. The pdoc prescribes the meds than where I purchase the meds at.

    I called the pharmacy and inquired. They told me I should be fine. So, they must not see any problem or need to worry at this time. I will inquire about the other supplement with the doctor. He will more than likely tell me no knowing him.

    Again, thank you for your input.

    Have a great day.

    Coffeegirl

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Chronic Progressive External Ophthalmoplegia (CPEO) jaylite Neuromuscular Diseases 96 06-23-2008 04:56 PM
    My appt today with Doctor Raxlen itsmylife Lyme Disease 138 01-11-2008 10:37 AM
    Veteran Member updates...Subs/joy/gloria/scots..anyone charlotte67 Inner Ear Disorders 15 05-02-2007 10:49 AM
    Statin Charley Horse? hottoddy High Cholesterol 5 08-14-2006 06:30 PM
    Amlodipine (norvasq) or Atorvastatin (lipitor) causing this problem? sporti Heart Disorders 7 06-28-2006 02:23 AM
    Has anyone heard if CoQ10 supplements help CFS? patricia22 Chronic Fatigue 18 02-18-2005 04:13 AM
    Red Yeast Rice.Riz-Strol Questions: HELP goodby1 High Cholesterol 9 08-22-2004 05:10 PM
    anyone here take B5 powder not pills??? stasia12 Acne 4 06-08-2003 09:03 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 01:41 AM.





    © 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!